Home Metastatic breast cancer



Palbociclib -new side effects from tablets

TraciTraci Member Posts: 3
I have MBC and have been on Palbociclib (Ibrance) and Letrozole for 30 months.  I have tolerated it fairly well aside from some fatigue.  Last month the Ibrance capsules were replaced by tablets.  I have had severe nausea and stomach cramps with dizziness and hot flushing since changing to the tablets.  Has anyone else experienced a change in side effects with a change to the tablets?
Tagged:

Comments

  • cranky_grannycranky_granny Penrith NSWMember Posts: 474
    @Traci i have found since the switch to the tablets the sudden sweating wasn’t there before. And the dull headache is new 
    the only advantage so far is I don’t have to take it with food. I brunch not brekkie. As I take mine in the morning. I tolerate the flashes better during the day than at night
    good luck with the adjustment  i hope it settles for you and the meds keep doing what they need to do. 
Sign In or Register to comment.